# SDR AALA202204203097

- Difficulty date: April 11, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,203 hours, 11,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C ESCAPE PATH LIGHT SHROUD ON FLOOR. **SUPPLEMENTAL REPORT FOR AALA202204143097: REMOVED AND INSTALLED SEAT 23C ESCAPE PATH LIGHT SHROUD PER CMM 25-23-67.** (CLOSED)
